# SDR 2000UALA00596

- Difficulty date: October 19, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE QUARTER INCH CRACK IN OUTER CYLINDER OF RIGHT MAIN LANDING GEAR REQUIRES REPLACEMANT OF OUTER CYLINDER SUPPLEMENTAL DATA UPDATE CAUSE CURRENTLY UNKNOWN.  OUTER CYLINDER WAS REPLACED.
